# SDR SWAA2023100996990

- Difficulty date: September 5, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 51,836 hours, 30,143 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 500 Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED IB MAIN FLAP WEDGE PANEL LOWER SURFACE AT LT WING 2023-568576<[01] TOOL USED CALIPER P/N: 500-197-30 S/N:B20189527 DUE DATE 26 DEC 23;[02] TOOL USED: AUDIBLE BOND TESTER; P/N: S-3; S/N: 064; DUE DATE: 11-AUG-24.;[03] TOOL USED HOT BONDER P/N: HCS9000-AV; S/N: 18185761; DUE DATE: 24-SEP-23; POSITECTOR P/N: NS2; S/N: 138341; DUE DATE: 25-JUL-24.;[04] TOOL USED: BOND TESTING UNIT PN BONDMASTER 600M; SN 220052310; DUE DATE 31-OCT-23;[05] TOOL USED: SCALE P/N:CR5200 S/N:8342514559 DUE DATE:15-FEB-24.;[06] REPAIRED I/B MAIN FLAP WEDGE PANEL LOWER SURFACE AT LT WING IAW B737-700 SRM 57-53-01-2R-7 REPAIR 7. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] JOB COMPLETED.;[08] JOB COMPLETED RII.
